FIND THE ANSWERS

Will taking Benicar cause leg cramps?

Answer this question

Do you know the correct answer? Make money answering questions! Join now.
  • Will taking Benicar cause leg cramps?


Answers

I had extreme muscle cramps in the legs and feet since I took ... I've been taking Benicar HCT for about a week and have found that while doing step ...
Read more
Positive: 67 %
Topics Pharmacology Cardiovascular Agent Antihypertensive Are leg or hand cramps a common side effect of Benicar? ... Leg and hand cramps ... taking ...
Read more
Positive: 64 %

More resources

Leg cramps can be a fact of life for those who lift weights but no one wants them so you may wonder whether vitamins can cause leg cramps. The fact is that ...
Read more
Positive: 67 %
Health related message boards offering discussions ... It can also cause muscle aches and cramps in your legs and ... but I was taking benicar hctz ...
Read more
Positive: 62 %
Here is a collection of user reviews for the medication Benicar HCT sorted by ... and stop taking the ... Severe muscle cramps in legs. Related ...
Read more
Positive: 48 %
What causes muscle cramps? ... If you are taking medicines that are known to cause leg cramps, your doctor may prescribe different medicines.
Read more
Positive: 25 %

Show more results